Lower Abdominal Pain After The Curette And IUD?
Tonight want to ask me after the curette and tide Iud 7 days experience severe pain, and it feels like a normal childbirth contraction. And I also find it hard to defecate and defecate in the lower abdomen. I guess “what’s the solution ,, for pain relief? And I also work at a spa therapist, what can be the cause? Because after curette 3 days I have been working.
Hello, thank you for asking at HealthReplies.com
Curettage is one of the medical procedures that is often carried out in the field of obstetrics and obstetrics, this procedure aims to clean or remove tissue contained in the uterus that cannot be removed spontaneously, several conditions that generally require curettage include, among others, post-miscarriage residual tissue, blighted ovum or pregnancy without an embryo, and grapes pregnant.
While an IUD is a contraceptive method commonly known as a spiral or contraceptive in the uterus, some of these contraceptives are supplemented with hormones which in the early stages can affect the menstrual cycle and one of the other side effects is pain or cramps in the lower abdomen .
Based on the information you have provided, the pain that you feel can be caused by the action of the curette itself which still has scar tissue that takes time to slowly improve and due to side effects of IUD insertion
Some tips that can help:
Limit excessive physical activity
Increase fluid intake
Perform light activities such as sitting up and walking regularly
If you need it you can take over-the-counter pain relievers at pharmacies such as paracetamol
If the pain you feel is so great and does not show any improvement in a few days, it would be better for you to control the obstetrician who has previously treated you
Srkian information from me, hope it helps